# SDR DALA1160773257

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 5,310 hours, 2,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY EXIT PATH LIGHT AT ROW 15 INOPERATIVE.  MAINTENANCE RECONNECTED BROKENWIRE AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
